# SDR F3LA200300003

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FWD DOOR FRAME RADIUS STRAP, STA 794.3, CORRODED AT STR 25R.  FOUND RADIUS STRAP OUT OF LIMITS PER SRM 53-16-15, FIG 101.  REMOVED AND INSTALLED REPLACEMENT STRAP PER SRM 51-10-02 AND 51-40-02.
